Title: On higher-order parallel hypersurfaces
Authors: Dillen, Franki # ×
Issue Date: 1990
Publisher: Gauthier-villars
Series Title: Comptes rendus de l academie des sciences serie i-mathematique vol:311 issue:3 pages:185-187
ISSN: 0764-4442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science